# SDR SWIA201334761

- Difficulty date: September 21, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,913 hours, 21,068 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER LE REQUIRES REPLACEMENT, FOUND TO BE OUT OF LIMITS.  C-CHECK REPLACED RT AILERON UPPER LE IAW CRJ 200 SRM.
